# SDR DL72W950434

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, R-2 SERVICE DOOR WAS FOUND WITH SKIN CRACKED AT UPPER HINGE ARM CUTOUT.  REPAIRED PER SRM 52-40-2 PG 15.
